# SDR 9712352704

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ON GEAR RETRACTION, RED AND GREEN LEFT GEAR INDICATION LIGHTS FLICKERED.  AIRCRAFT RETUNRED TO DEPARTING AIRPORT AND LANDED WITHOUT INCIDENT.  REPLACED UP AND DOWN LOCK SENSORS, ADJUSTED SWITCH AIR GAP, AND PERFORMED GEAR SWING, OPERATIONAL CHECK OK.
